Alert archive / Wisconsin / Gale Watches in 2021

Gale Watch 18, NWS Milwaukee, WI

November 9, 2021

NWS Milwaukee, WI issued this gale watch at Nov 9, 2021, 10:48 AM CST. It took effect at Nov 10, 2021, 10:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2021, 10:48 AM CST (16:48 UTC)
In effect from
Nov 10, 2021, 10:00 PM CST
Expired
Nov 10, 2021, 2:15 AM CST
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

183 
WHUS73 KMKX 091648
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1048 AM CST Tue Nov 9 2021

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100100-
/O.NEW.KMKX.GL.A.0018.211111T0400Z-211111T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1048 AM CST Tue Nov 9 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

* WHAT...Southeast winds around 25 kt with gusts 35 to 40 kt
  possible. Waves 6 to 10 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Wednesday evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
3 follow-up statements
308 
WHUS73 KMKX 092046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
246 PM CST Tue Nov 9 2021

LMZ643>646-100500-
/O.NEW.KMKX.SC.Y.0091.211111T0000Z-211112T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
246 PM CST Tue Nov 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 9 PM CST
THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves
  5 to 8 ft expected. Breezy south winds shifting west 15 to 25
  knots during Thursday afternoon. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 6 PM Wednesday to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100500-
/O.CON.KMKX.GL.A.0018.211111T0400Z-211111T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
246 PM CST Tue Nov 9 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

* WHAT...Southeast winds around 25 kt with gusts 35 to 40 kt 
  possible. Waves 6 to 10 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Wednesday evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
955 
WHUS73 KMKX 100114
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
714 PM CST Tue Nov 9 2021

LMZ643-644-100915-
/O.EXT.KMKX.SC.Y.0091.211111T0000Z-211111T0400Z/
/O.EXA.KMKX.GL.A.0018.211111T0400Z-211111T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
714 PM CST Tue Nov 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM TO 10 PM CST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 20 
  kt with gusts up to 30 kt and waves 4 to 6 ft expected. For 
  the Gale Watch, south winds 15 to 25 kt with gusts up to 35 kt 
  and waves 6 to 9 ft possible.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...For the Small Craft Advisory, from 6 PM to 10 PM CST
  Wednesday. For the Gale Watch, from 10 pm Wednesday evening
  through Noon on Thursday.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Confidence is increasing on a period of
  gale force gusts affecting the nearshore waters from Sheboygan
  to North Point Light later Wednesday night into Thursday
  morning.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ645-646-100915-
/O.CON.KMKX.SC.Y.0091.211111T0000Z-211112T0300Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
714 PM CST Tue Nov 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM WEDNESDAY TO
9 PM CST THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and
  waves 5 to 8 ft expected. Breezy south winds shifting west 15 to
  25 knots Thursday afternoon with gusts to 30 knots. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 6 PM Wednesday to 9 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100915-
/O.CON.KMKX.GL.A.0018.211111T0400Z-211111T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
714 PM CST Tue Nov 9 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

* WHAT...Southeast winds around 25 kt with gusts 35 to 40 kt 
  possible. Waves 6 to 10 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Wednesday evening through Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
MBK
366 
WHUS73 KMKX 100815
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
215 AM CST Wed Nov 10 2021

LMZ643-644-101615-
/O.CON.KMKX.SC.Y.0091.211111T0000Z-211111T0400Z/
/O.UPG.KMKX.GL.A.0018.211111T0400Z-211111T1800Z/
/O.NEW.KMKX.GL.W.0025.211111T0400Z-211111T1800Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
215 AM CST Wed Nov 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM CST
THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON CST
THURSDAY...

* WHAT...For the Gale Warning, southeast to south winds 20 to 25 
  kt with gusts up to 35 kt and waves 6 to 9 ft expected. For the 
  Small Craft Advisory, southeast winds 15 to 20 kt with gusts up 
  to 30 kt and waves 4 to 6 ft expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...For the Gale Warning, from 10 PM this evening to noon 
  CST Thursday. For the Small Craft Advisory, from 6 PM to 10 PM 
  CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876-
878-101615-
/O.UPG.KMKX.GL.A.0018.211111T0400Z-211111T1800Z/
/O.NEW.KMKX.GL.W.0025.211111T0400Z-211111T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
215 AM CST Wed Nov 10 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON CST
THURSDAY...

* WHAT...Southeast winds 20 to 25 kt with gusts up to 40 kt
  becoming southwest. Waves 7 to 10 ft.

* WHERE...Southern Two Thirds of the Open Waters of Lake 
  Michigan.

* WHEN...From 10 PM this evening to noon CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-563-101615-
/O.UPG.KMKX.GL.A.0018.211111T0400Z-211111T1800Z/
/O.NEW.KMKX.GL.W.0025.211111T0400Z-211112T0000Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
215 AM CST Wed Nov 10 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM CST
THURSDAY...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and 
  waves 6 to 9 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan.

* WHEN...From 10 PM this evening to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ645-646-101615-
/O.EXT.KMKX.SC.Y.0091.211111T0000Z-211113T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
215 AM CST Wed Nov 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST FRIDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt
  becoming southwest by Thursday afternoon. Waves 4 to 7 ft.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...From 6 PM this evening to 6 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Nov 9, 4:08 AM CST, 6 hours 40 minutes earlier.

Area forecast discussion, Nov 9, 4:08 AM CST, 6 hours 40 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
408 AM CST Tue Nov 9 2021

.SHORT TERM...
(Issued 406 AM CST Tue Nov 9 2021)

Today through Wednesday:

While relative high pressure will remain over the region today,
cloud cover is expected to linger as a low amplitude shortwave
moves over the area, providing weak ascent. This will be enough
to saturate the mid levels of the atmosphere, but air circulating
around sfc high pressure over the eastern plains and Minnesota
will advect dry air at the low levels into Wisconsin, decreasing
any would-be rain chances. Highs today are expected to be in the
upper 50s, as there hasn't been a good push of cold air into our
region yet, and 925mb temps are still sitting around 8C.

Tonight, the area of high pressure will move overhead, allowing
skies to clear. The clear skies, and dry air will be conducive for
a decent drop in temperatures, and overnight lows should plummet
to around freezing before clouds increase toward daybreak.

Wednesday, low pressure will form along a baroclinic zone over the
central plains. WAA should increase ahead of this low as it
approaches and winds will turn southeasterly and modestly gusty.
Highs will once again reach the upper 50s. Some light
precipitation may make it into southwestern WI later in the day as
a warm front moves into the area.

CMiller

&&

.LONG TERM...
(Issued 342 AM CST Tue Nov 9 2021)

Wednesday night through Monday:

The system that will bring about a pattern change arrives into
the Upper Midwest early Thursday morning as it lifts N/NE across
IA into northern MN/WI by sunrise Thursday. Models have slowed the
overall strengthening of this system and as a result delayed the
arrival of precip into the region until Thursday morning. The
heaviest rain looks to stay off to the W/NW of the region and we
are just limited to light rain as the main front moves through.
QPF looks to stay under half an inch with some ensemble members
closer to 0.25 inches. A push of drier air immediately behind the
front will result in a brief lull in precip Thursday afternoon
before wrap around moisture starts to arrive during the evening
and overnight hours.

The rather stacked system slowly progresses eastward on Friday.
There are some model differences in the track of the upper level
low with the GFS/CMC a bit further north, while the ECMWF tracks
the upper low across southern Wisconsin. In both cases the cold
air associated with this system will result in steep lapse rates
in the low/mid levels that extend in the DGZ. The result is a
period of convective showers for much of Friday with things
starting to taper off in the late evening hours. Now will we end
up with more of a rain/snow mix or more snow showers is going to
depend on whether we can realize some of the warmer temps models
are trying to advertise. NBM temps were in the upper 30s to lower
40s but given some drier air working in at the surface any precip
is falling should result in some wet-bulbing and reduce values
enough to keep these as more snow showers. Knocked down temps to
reflect this thinking and believe that even with mid 30s we should
end up with more frozen precip than liquid. The strength of this
system on Friday will also result very breezy conditions and this
will make it feel like temps are in the teens.

We remain in NW flow aloft as this system exits on Saturday and
it's possible that a few weak shortwaves moving through the flow
could result in some additional flurries and light snow on
Saturday but confidence in this is lower. Attention then turns to
a system rounding the top of a ridge out west that drops into
Dakotas early Sunday. Decent amount of model spread on the timing
and overall track with this feature. The GFS is slower and further
south keeping the area dry but the ECMWF on the other hand is
faster and further north. If this system does end up moving across
the area we could expect another round of light snow showers.
Ensembles also remain mixed on whether we end up with any precip
with this system. So, plan to stick with a blend and advertise at
least some light snow to light rain/snow mix for Sunday.

Things look to stay cold heading into next week with highs staying
below 40 degrees. But there is some suggestion from most models
that we may see some warming into the middle of next week. Stay
tuned.

Stumpf

CMiller

&&

.AVIATION...
(Issued 335 AM CST Tue Nov 9 2021)

Continuing low level dryness and high pressure over the region will
promote VFR conditions through the TAF period and a lack of
precipitation. Winds this morning will be northeasterly, before
becoming more northerly this afternoon as a pressure ridge sinks
south over the state. Gusts this morning will peak around 15 knots
before they subside this afternoon. Winds will then become light
and variable Tuesday night.

CMiller

&&

.MARINE...
(Issued 335 AM CST Tue Nov 9 2021)

Winds over Lake Michigan will become more northeasterly in the
pre-dawn hours as a cold front continues to track southeast over
northern IL and a stationary front over the Middle Mississippi
Valley brings a trough of low pressure of 30.1 inches close to the
southern end of Lake Michigan. Winds will then continue to be
northeasterly this morning before high pressure approaches the
lake this afternoon, causing northeasterly winds over the southern
end of the lake, and more westerly winds over the northern end of
the lake into Tuesday night.

Winds will become more southeasterly on Wednesday as a
stronger low pressure system of 29.5 inches approaches from the
west. This system could bring gale force winds to most the lake
Wednesday night and Thursday with continuing breezy west winds
Friday into Saturday.

Locally, the stronger period of winds from Wednesday night through
Saturday night will support a prolonged period of conditions
hazardous to small craft. Gales may also be possible in the
nearshore waters at times, especially Wednesday night into
Thursday morning, and possibly Friday morning.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 9, 3:11 AM CST, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
311 AM CST Tue Nov 9 2021

WIZ046-047-051-052-056>060-062>072-100915-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
311 AM CST Tue Nov 9 2021

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-100915-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
311 AM CST Tue Nov 9 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Wind gusts to Small Craft Advisory criteria are expected Wednesday
evening through Friday night. Some gale force gusts are possible
during this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100915-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
311 AM CST Tue Nov 9 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A stronger system will result in increasing winds and waves
Wednesday through Friday.  Gales are possible during this time.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 2:46 PM CSTSmall Craft AdvisoryMKX42 hr

Nearby

Gale Watches in Wisconsin, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.